# SDR 98ZZZX617

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 31189901
- Condition: Defective
- Location: Gas Generator
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

D.T.S. RECEIVED ONE SET OF COMPRESSOR TURBINE BLADES (43 EACH) UNDER SALES ORDER 8891, CUSTOMER ORDER NR S15045.  EXAMINING THE BLADES REVEALED A SURFACE DEFECT ON THE PARENT METALS OF 17 EACH BLADES THAT EXCEEDS THE OVERHAUL LIMITS OF 0.003 INCH.  REF:  CHAPTER 72-50-00 PAGE 305B(2)(A) OF OVERHAUL MANUAL 3038337.  THE COMPLETE SET OF BLADES HAVE BEEN RETURNED TO VENDOR.
